Why does this happen
1 Replies
Sarah - August 15

Hello Dr,

I have posted before but incase you don’t remember I will give you the scoop. I am 24 years old on 5mg of letrozole and just had my third IUI done last weekend. Each and every time the Dr says that timing is right on and that everything’s looks excellent. My husband has excellent counts of 100 (M/mL) after wash with 24 total motile being inseminated. My question is after 3-4 days after the IUI I begin having slight cramping and twinges that last until I get my menstrual flow. Whenever I feel these cramps I pretty much know the cycle is a bust. Once again I am experiencing these cramps, I have been monitored closely with blood work and ultrasound on days 3, 7, 10, 13 until follicle maturation and hcg shot and everything always looks great. Why am I getting these cramps and does this mean that I can’t be pregnant?

Thank you

Sarah

 

Barry Jacobs, M. D. - August 15

I do not know why you are cramping several days after an IUI.

I have seen no data regarding IUI with letrozol, but data prior to its use with ovulation induction indicated that IUi without stimulation using an FSH product provided no better pregnancy rates than no treatment. I think we will see letrozol provides a benefit, but without data, I do not use letrozol with IUI.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question